Forum

× Welcome click the New Topic button to post

My FIL is fighting with T1 high grade, a type of non-muscle invasive canncer

9 months 2 days ago #55974 by Alan
Welcome. I see Cynthia has removed personal attachments which I presume includes the ultrasound. As none of us are doctors reading an ultrasound is way above our expertise so we can't help there. Communication with our doctors are important and I would press for more information. Some burning and irritation is an indication it may be working, as you do want a reaction. If it is too severe a reduced dosage to 1/2, 1/3 1/4 or even 1/10 is sometime tried and still works. Keep asking away as you have further questions.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

9 months 2 days ago #55973 by Cynthia
Hi sorry to hear that your FIL is having problems. It is not uncommon to have a UTI and reaction from the BCG treatments. Side effects often from BCG can happen at anytime in treatment and tend to be cumulative and intensify as treatment goes on. We are not doctors here this is based on what we see commonly here. If you have questions the best thing to do is call your doctor’s nurse and tell her, that is often time the quickest was. Often times if it is anUTI they can continue treatment once things have settled down. Even if side effect persist we have seen them reduce the amount of BCG significantly with good results. Of course once again talk to your medical team with your concerns.

Cynthia Kinsella
T2 g3 CIS 8/04
Clinical Trial
Chemotherapy & Radiation 10/04-12/04
Chemotherapy 3/05-5/05
BCG 9/05-1-06
RC w/umbilical Indiana pouch 5/06
Left Nephrectomy 1/09
President American Bladder Cancer Society

Please Log in or Create an account to join the conversation.

9 months 2 days ago - 9 months 2 days ago #55972 by mansinanchahal
Hi,

My FIL was diagnosed with T1 high grade, a type of non-muscle invasive bladder cancer. He went through tumor remover and then 6 weekly BCG treatments.

After a month he went through another BCG treatment but after that he is having sever pain and burning sensation. Doctors are giving him pain killers and antibiotics and not telling what is the issue, attached is his recent ultrasound report.

Could you please see what is going on.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 767 Guests 
dtat60's Avatardtat60

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: RayBusby562
Yesterday Total Opened: 1 Yesterday Total Answered: 4
Total Posts: 52336 Total Subjects: 6782 Total Users: 8276
Powered by Kunena Forum